Alert archive / Alabama / River Flood Warnings in 2013

River Flood Warning 35, NWS Mobile, AL

February 22, 2013Baldwin County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this river flood warning at Feb 22, 2013, 10:22 AM CST for Baldwin County, Alabama; Escambia County, Florida. It took effect at Feb 23, 2013, 3:25 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 22, 2013, 10:22 AM CST (16:22 UTC)
In effect from
Feb 23, 2013, 3:25 PM CST
Expired
Feb 22, 2013, 8:36 PM CST
In force
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Baldwin County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Perdido River near Barrineau Park (BRPF1). The gauge peaked at 6.45 ft at Feb 23, 2013, 8:00 PM CST.

actionminormoderate510152002/2202/2302/24
Action stage
9 ft
Minor stage
13 ft
Moderate stage
19 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WGUS44 KMOB 221622
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1022 AM CST FRI FEB 22 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA...FLORIDA... 

  PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES.

.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  IT IS 
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING 
THE NEXT 24 HOURS.  IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE 
THIS STAGE FORECAST DOWNWARD.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC003-FLC033-231622-
/O.NEW.KMOB.FL.W.0035.130223T2125Z-130224T1800Z/
/BRPF1.1.ER.130223T2125Z.130224T0600Z.130224T1200Z.NO/
1022 AM CST FRI FEB 22 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PERDIDO RIVER NEAR BARRINEAU PARK
* FROM SATURDAY AFTERNOON UNTIL SUNDAY AFTERNOON
* AT 9AM FRIDAY THE STAGE WAS...2.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 13 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 13.4 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SUNDAY MORNING.
* AT 13 FEET...RIVER BEGINS TO LEAVE IT'S BANKS AT THE PARKING LOT OF 
  ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS.

$$
1 follow-up statement
301 
WGUS84 KMOB 230236
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
836 PM CST FRI FEB 22 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
FLORIDA...
 
  MURDER CREEK AT BREWTON AFFECTING ESCAMBIA COUNTY.
  PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES.
  CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES.
  BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-230306-
/O.CAN.KMOB.FL.W.0032.000000T0000Z-130224T1424Z/
/BWMA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 PM CST FRI FEB 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MURDER CREEK AT BREWTON
* UNTIL SUNDAY MORNING 
* AT 7PM FRIDAY THE STAGE WAS 12.1 FEET 
* FLOOD STAGE IS 22.0 FEET
* THE RIVER WILL BEGIN TO RISE ON SUNDAY BUT IS NOT EXPECTED
  TO REACH FLOOD STAGE.


$$

ALC003-FLC033-230306-
/O.CAN.KMOB.FL.W.0035.000000T0000Z-130224T1800Z/
/BRPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 PM CST FRI FEB 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE PERDIDO RIVER NEAR BARRINEAU PARK
* AT 7PM FRIDAY THE STAGE WAS 4.4 FEET 
* FLOOD STAGE IS 13.0 FEET
* THE RIVER WILL BEGIN TO RISE ON SUNDAY BUT IS NOT EXPECTED
  TO REACH FLOOD STAGE.


$$

ALC039-053-230306-
/O.CAN.KMOB.FL.W.0033.000000T0000Z-130227T0336Z/
/BWTA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 PM CST FRI FEB 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CONECUH RIVER AT BREWTON
* AT 7PM FRIDAY THE STAGE WAS 17.7 FEET 
* FLOOD STAGE IS 27.0 FEET
* THE RIVER WILL BEGIN TO RISE ON SUNDAY BUT IS NOT EXPECTED
  TO REACH FLOOD STAGE.

$$

FLC091-113-230306-
/O.CAN.KMOB.FL.W.0034.000000T0000Z-130225T0600Z/
/MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 PM CST FRI FEB 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG COLDWATER CREEK NEAR MILTON
* AT 8PM FRIDAY THE STAGE WAS 5.0 FEET 
* FLOOD STAGE IS 10.0 FEET
* THE RIVER WILL BEGIN TO RISE ON SUNDAY BUT IS NOT EXPECTED
  TO REACH FLOOD STAGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 22, 4:57 AM CST, 5 hours 25 minutes earlier.

Area forecast discussion, Feb 22, 4:57 AM CST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
457 AM CST FRI FEB 22 2013

.SHORT TERM (TODAY AND TONIGHT)...THE SLIGHT RISK FOR SEVERE
THUNDERSTORM DEVELOPMENT FROM THE STORM PREDICTION CENTER HAS BEEN
LOWERED WITH STILL THE THREAT FOR HEAVY RAIN WITH POSSIBLE FLOODING
IN SOME AREAS FOR THE NEXT 24 HOURS. LATEST RADAR ESTIMATES ARE
SHOWING 1 TO 2 INCHES PER HOUR WITH THE HEAVIER CELLS MOVING IN TO
MOBILE CO THIS MORNING WHICH WILL LIKELY CONTINUE THROUGHOUT THE DAY
AND EARLY TONIGHT GENERALLY ALONG A STALLING FRONT  LATEST MODEL
GUIDANCE CONTINUES TO SHOW THE WEAK SFC FRONT STALLING BETWEEN MOB
AND PNS LATE THIS MORNING THEN SHIFTING BACK TO THE NORTH AND WEST
SLIGHTLY THROUGH MIDNIGHT TONIGHT THEN RETREATING BACK TO THE SOUTH
AND EAST EARLY SATURDAY MORNING. WITH THIS PATTERN EXPECT TRAINING
CELLS TO OCCUR NEAR AND ALONG THE QUASI STATIONARY FRONT GENERALLY
FROM MOBILE CO AL STRETCHING NORTHEAST TOWARDS COVINGTON CO IN AL
AND SOUTHWARD TO THE AL AND NWFL COAST...CONTINUING THROUGH MIDNIGHT
TONIGHT...FOLLOWED BY A GRADUAL SHIFT TO THE EAST AND SOUTHEAST
THROUGH 12Z SAT MORNING. LATEST MODEL SOUNDINGS SHOW A RATHER
MOIST COLUMN SETTING UP WHERE THE BETTER RAIN IS EXPECTED WITH PWATS
INCREASING TO AROUND 1.7 INCHES LATER TODAY AND EARLY TONIGHT THEN
DRYING OUT FROM WEST TO EAST AFTER MIDNIGHT TONIGHT. CURRENT LAPS
DATA SHOWS GOOD VERTICAL SHEAR EAST OF THE FRONT WITH VERY LIMITED
INSTABILITY OR CAPE. ALOFT 45 KNOT 850 JET MOVES EAST OF THE CWFA
THIS MORNING WITH RIGHT REAR QUAD OF A 145 KNOTS UPPER JET MERGING
WITH THE SURFACE FRONT LATE THIS MORNING CONTINUING EARLY THROUGH
TONIGHT. THIS PATTERN WILL HELP ENHANCE THIS AFTERNOONS AND THIS
EVENINGS RAINFALL LEADING TO THE FLASH FLOOD WATCH OVER SOME PARTS OF
THE CWFA. CURRENTLY THE FLASH FLOOD WATCH CONTINUES THROUGH 12Z SAT.
AS FOR TEMPS WILL LEAN TOWARDS THE WARMER MAV GUIDANCE UNDERCUTTING
THESE VALUES A DEGREE OR TWO FOR MOST ARRAS DUE TO RAIN AND CLOUDS.
32/EE

FOR SATURDAY THROUGH SUNDAY NIGHT...A STRONG SHORTWAVE TROF ADVANCES
QUICKLY EASTWARD AND ACROSS THE LOWER/MID MISSISSIPPI RIVER VALLEY
BY LATE SATURDAY AFTERNOON THEN CONTINUES NORTHEASTWARD ACROSS THE
EASTERN STATES SATURDAY NIGHT.  THE SLOW MOVING COLD FRONT WILL BE
LOCATED JUST EAST OF THE I-65 CORRIDOR EARLY SATURDAY MORNING AND
CONTINUES MOVING SLOWLY EASTWARD DURING THE DAY...EXITING EAST OF
DESTIN EARLY SATURDAY EVENING.  WILL HAVE CATEGORICAL POPS OVER THE
SOUTHEASTERN PORTION OF THE AREA SATURDAY MORNING...GENERALLY EAST OF A
LINE FROM PENSACOLA TO ANDALUSIA...WITH POPS TAPERING TO LOW END
CHANCE OVER THE WESTERN PORTION OF THE AREA.  WILL SEE NEARLY AN
ADDITIONAL HALF INCH OF RAIN OVER THE EASTERNMOST COUNTIES OF
COVINGTON AND OKALOOSA TAPERING TO A TENTH OF AN INCH TO QUARTER
INCH OTHERWISE EAST OF I-65.  CHANCE POPS FOLLOW FOR SATURDAY
AFTERNOON GENERALLY EAST OF I-65 TAPERING TO DRY CONDITIONS OVER THE
INTERIOR NORTHWESTERN PORTION AS THE FRONT CONTINUES EASTWARD AND
DEEP LAYER DRY AIR WORKS INTO THE AREA.  SURFACE BASED CAPE VALUES
OF 300-500 J/KG ALONG WITH 0-1 KM HELICITIES AROUND 150 M2/S2 WILL
BE PRESENT SATURDAY MORNING GENERALLY EAST OF A PENSACOLA TO
ANDALUSIA LINE...AND IN THIS REGION THERE IS POSSIBLE STRONG TO
SEVERE STORM DEVELOPMENT DURING THE MORNING HOURS OF SATURDAY BEFORE
THE FAVORABLE SHEAR AND BEST INSTABILITY SHIFT FURTHER EAST.  HAVE
KEPT SMALL POPS MAINLY OVER THE NORTHWEST FLORIDA PANHANDLE SATURDAY
EVENING BUT OTHERWISE DRY CONDITIONS FOLLOW THROUGH SUNDAY MORNING
AS A SURFACE HIGH BUILDS INTO THE AREA IN THE WAKE OF THE FRONT AND
A SURFACE LOW ADVANCES ACROSS THE CENTRAL/SOUTHERN PLAINS.  THE
SURFACE HIGH MOVES EAST OF THE REGION ON SUNDAY ALLOWING FOR A LIGHT
RETURN FLOW TO DEVELOP WITH DEEP LAYER MOISTURE INCREASING
SIGNIFICANTLY SUNDAY NIGHT AS THE PLAINS SURFACE LOW OCCLUDES WHILE
CONTINUING TO ADVANCE EASTWARD.  THE PLAINS SYSTEM WILL BRING
ANOTHER COLD FRONT TOWARDS THE AREA LATE SUNDAY NIGHT WHILE A WARM
FRONT IS EXPECTED TO BE LIFTING NORTHWARD THROUGH THE FORECAST
AREA.  THERE LOOKS TO BE THE POTENTIAL DEVELOPMENT OF A SECONDARY
SURFACE LOW OVER SOUTHEASTERN LOUISIANA WHICH MOVES INTO
SOUTHEASTERN MISSISSIPPI LATE SUNDAY NIGHT.  THIS PATTERN ALONG WITH
THE SHARPLY INCREASING DEEP LAYER MOISTURE SUPPORTS POPS INCREASING
TO LIKELY BY LATE SUNDAY NIGHT.  AT THE MOMENT...MODEL GUIDANCE
SHOWS SURFACE BASED CAPE VALUES REMAINING FAIRLY LOW WITH THE
PASSAGE OF THE WARM FRONT...AND REGION OF FAIRLY HIGH SHEAR
VALUES...BUT CAPE VALUES DO INCREASE TO NEAR 500 J/KG NEAR THE COAST
BY LATE SUNDAY NIGHT.  THE GFS/ECMWF DISAGREE ON WHETHER SUFFICIENT
FAVORABLE HELICITY WILL BE PRESENT TO SUPPORT A RISK OF SEVERE
STORMS BUT WILL NEED TO CLOSELY MONITOR FOR POTENTIALLY STRONG TO
SEVERE STORMS OVER THE SOUTHERN PORTION OF THE AREA LATE SUNDAY
NIGHT. /29

.LONG TERM (MONDAY THROUGH THURSDAY)...THE OCCLUDED PLAINS SYSTEM
CONTINUES SLOWLY EASTWARD TO THE OHIO RIVER VALLEY THROUGH TUESDAY
AND BRINGING THE COLD FRONT THROUGH THE FORECAST AREA.  THE
POTENTIAL SECONDARY SURFACE LOW PRESENT LATE SUNDAY NIGHT OVER
SOUTHEASTERN MISSISSIPPI IS EXPECTED TO MEANWHILE MOVE ACROSS THE
INTERIOR PORTION OF THE FORECAST AREA ON MONDAY.  HAVE GONE WITH
LIKELY POPS MONDAY MORNING GENERALLY EAST OF I-65 WITH CHANCE POPS
FURTHER WEST...THEN WILL HAVE CHANCE POPS ACROSS THE AREA MONDAY
AFTERNOON TAPERING TO SLIGHT CHANCE MONDAY NIGHT.  SURFACE BASED
CAPES CONTINUE TO INCREASE MONDAY MORNING TO AROUND 1000 J/KG MAINLY
EAST OF I-65 AND WHILE THERE CONTINUES TO BE DISAGREEMENT BETWEEN
THE GFS/ECMWF ON WHETHER SUFFICIENTLY HIGH HELICITY VALUES WILL BE
PRESENT...AT THIS TIME CONDITIONS LOOK SUFFICIENT TO SUPPORT A
SLIGHT RISK OF SEVERE STORMS ROUGHLY EAST OF I-65 ON MONDAY.  DRY
CONDITIONS FOLLOW FOR TUESDAY THROUGH WEDNESDAY IN THE WAKE OF THE
FRONT AS DRY HIGH PRESSURE BUILDS INTO THE REGION.  MAY SEE SOME
ISOLATED LIGHT RAIN WEDNESDAY NIGHT AS A VIGOROUS SHORTWAVE MOVES
ACROSS THE REGION BUT OTHERWISE WILL HAVE DRY CONDITIONS FOR
THURSDAY AS WELL.  TEMPERATURES WILL GENERALLY BE NEAR SEASONABLE
LEVELS THROUGH THE PERIOD. /29

&&

.AVIATION (12Z ISSUANCE)...IFR CONDITIONS THROUGH ABOUT 15Z THIS
MORNING FOLLOWED BY MVFR TO VFR CONDITIONS THROUGH 12Z SAT. CIGS
WILL RANGE FROM 300 TO 700 FEET THIS MORNING INCREASING TO 1.5 TO
2.5 FEET LATER TODAY AND OVERNIGHT. LOWER CIGS CAN BE EXPECTED WITH
THE HEAVIER SHOWERS AND THUNDERSTORMS AT ALL TERMINAL SITES THROUGH
12Z SAT. WINDS WILL VARY FROM SOUTHEAST TO SOUTHWEST AT 8 TO 12
KNOTS WITH HIGHER GUSTS THROUGH 12Z SAT. OFF AND ON HEAVY SHOWERS
AND THUNDERSTORMS WILL ALSO BE LIKELY THROUGH THE FORECAST PD. 32/EE

&&

.MARINE...A WEAKENING COLD FRONT OVER SOUTHERN PARTS OF ALABAMA AND
MISSISSIPPI THIS MORNING WILL CONTINUE TO SHIFT SOUTHWARD SLOWLY
TOWARDS THE MARINE AREA THROUGH SATURDAY MORNING. AHEAD OF THE FRONT
A MODERATE ONSHORE WIND WILL CONTINUE THROUGH THIS EVENING BECOMING
WEST TO NORTHWEST ALONG THE FRONT LATE BY SATURDAY MORNING. AS THE
COLD FRONT MOVES FURTHER OFFSHORE LATE SATURDAY THROUGH EARLY SUNDAY
A MODERATE NORTHERLY WIND FLOW CAN BE EXPECTED. BY LATE SUNDAY INTO
MONDAY WINDS BECOME EAST THEN SOUTHEAST IN RESPONSE TO ANOTHER COLD
FRONT APPROACHING FROM THE WEST. WINDS AND SEAS WILL BE HIGHER NEAR
SHOWERS AND THUNDERSTORMS THROUGH EARLY SATURDAY. SEAS WILL
GENERALLY RANGE FROM 3 TO 5 FEET FROM 0 TOP 60 NM GENERALLY WITH
ONSHORE FLOW THROUGH SATURDAY MORNING. WINDS AND SEAS WILL BE HIGHER
NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH EARLY SATURDAY.
32/EE

&&

.FIRE WEATHER...VERY HIGH MOISTURE LEVELS ALONG WITH PERIODS OF
SHOWERS AND THUNDERSTORMS WILL MAKE FOR WET CONDITIONS TODAY AND
TONIGHT AND MUCH OF SATURDAY MORNING AS A COLD FRONT MOVES SLOWLY
THROUGH THE AREA.  DRY CONDITIONS FOLLOW FOR SATURDAY NIGHT AS HIGH
PRESSURE BUILDS INTO THE REGION THEN SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS RETURN TO THE AREA BY SUNDAY NIGHT AS ANOTHER COLD
FRONT APPROACHES FROM THE WEST.  THIS NEXT COLD FRONT MOVES THROUGH
THE AREA ON MONDAY WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THEN DRY CONDITIONS RETURN TO THE AREA BY TUESDAY.

FOG POTENTIAL AND OTHER REMARKS...PATCHY FOG IS POSSIBLE THIS
MORNING WITH AREAS OF FOG LIKELY TONIGHT WITH VISIBILITIES REDUCED
TO BETWEEN ONE AND THREE MILES. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  59  70  46  71 /  80 100  50  10  20
PENSACOLA   71  63  70  50  69 /  90 100  70  20  20
DESTIN      68  65  69  53  68 /  80 100  80  20  20
EVERGREEN   72  59  70  43  70 /  90 100  60  10  10
WAYNESBORO  68  52  68  39  70 /  70  80  20  05  10
CAMDEN      71  55  69  40  69 /  80  90  30  05  05
CRESTVIEW   75  64  70  46  73 /  90 100  80  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
     BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER
     MOBILE...

FL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 22, 5:23 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
523 AM CST FRI FEB 22 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
523 AM CST FRI FEB 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP NEAR AND ALONG A STALLING COLD FRONT OVER THE FORECAST AREA
TODAY AND TONIGHT. RAINFALL TOTALS RANGING FROM 3 TO 5 INCHES WILL
BE POSSIBLE IN SOME AREAS THROUGH TONIGHT. THE HEAVIEST RAINFALL
TOTALS WILL BE EAST AND SOUTH OF A LINE FROM NORTH MOBILE COUNTY TO
NORTH BUTLER COUNTY IN ALABAMA WHICH INCLUDES ALL AREAS IN THE
WESTERN FLORIDA PANHANDLE. THE THREAT FOR SEVERE THUNDERSTORM
DEVELOP WILL CONTINUE DECREASE THROUGH TONIGHT DUE TO LACK OF
INSTABILITY AND VERTICAL SHEAR.

SEVERAL AREA RIVERS REMAIN IN MINOR FLOOD AND SHOWERS AND
THUNDERSTORMS TONIGHT MAY BECOME HEAVY AT TIMES AND LEAD TO EXTENDED
RIVER FLOODING PROBLEMS. SEE APPROPRIATE RIVER FLOOD WARNINGS FOR
MORE DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STRONG TO POSSIBLE SEVERE THUNDERSTORMS WILL BE POSSIBLE
MAINLY OVER THE WESTERN FLORIDA PANHANDLE SATURDAY MORNING.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN...GENERALLY
ALONG THE IMMEDIATE COAST OF ALABAMA AND NORTHWEST FLORIDA SUNDAY
NIGHT AND EARLY MONDAY MORNING...THEN SPREADING INLAND MOSTLY EAST
OF THE I-65 CORRIDOR ON MONDAY.

THE LOCALLY HEAVY RAINFALL THROUGH THE PERIOD WILL LIKELY EXTEND THE
FLOODING PROBLEMS ON MANY AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
MAINLY OVER SOUTHEAST MISSISSIPPI THIS EVENING.

GMZ630>635-650-655-670-675-231200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
523 AM CST FRI FEB 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HIGHER WINDS AND SEAS WILL BE LIKELY WITH SHOWERS AND THUNDERSTORMS
MOVING ACROSS THE REGION THROUGH TONIGHT. HAZARDOUS CONDITIONS FOR
SMALL CRAFT WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE BY EARLY NEXT
WEEK...AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE WEST.

In the hours before

Special weather statement, Feb 22, 4:54 AM CST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
454 AM CST FRI FEB 22 2013

ALZ059-060-062-064-FLZ001>006-221200-
COVINGTON AL-ESCAMBIA AL-INLAND OKALOOSA FL-INLAND SANTA ROSA FL-
INLAND ESCAMBIA FL-UPPER BALDWIN AL-COASTAL ESCAMBIA FL-
COASTAL OKALOOSA FL-SANTA ROSA FL-LOWER BALDWIN AL-
454 AM CST FRI FEB 22 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
COVINGTON...SOUTHERN ESCAMBIA AND SOUTHEASTERN BALDWIN COUNTIES IN
SOUTHWEST ALABAMA...OKALOOSA...SANTA ROSA AND ESCAMBIA COUNTIES IN
NORTHWEST FLORIDA...THROUGH 600 AM CST...

AT 448 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13
MILES SOUTH OF ANDALUSIA TO 14 MILES SOUTHWEST OF GULF SHORES...MOVING
EAST AT 45 MPH.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY
RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH
MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE
CAUTION.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 7:42 PM CSTRiver Flood WarningMOBCovington, Escambia26 hr
Feb 21, 8:17 PM CSTRiver Flood WarningMOBMobile39 hr
Feb 22, 2:17 AM CSTSevere Thunderstorm WarningMOBMobile58 min
Feb 22, 2:19 AM CSTSpecial Marine WarningMOB86 min
Feb 22, 3:47 AM CSTSpecial Marine WarningMOB88 min
Feb 22, 5:18 AM CSTSpecial Marine WarningMOB117 min
Feb 22, 7:20 AM CSTSpecial Marine WarningMOB85 min
Feb 22, 10:05 AM CSTRiver Flood WarningMOBEscambia11 hr
Feb 22, 10:05 AM CSTRiver Flood WarningMOBCovington, Escambia11 hr
Feb 22, 3:16 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Wilcox59 min
Feb 22, 4:11 PM CSTSevere Thunderstorm WarningMOBWilcox34 min
Feb 21, 7:42 PM CSTRiver Flood WarningMOBOkaloosa8 days
Feb 22, 10:19 AM CSTRiver Flood WarningMOBOkaloosa, Santa Rosa10 hr

Nearby

River Flood Warnings in Alabama, 2013River Flood Warnings in Florida, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.